# SDR CALA2022042901100

- Difficulty date: April 29, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N14107
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 27297
- Aircraft time: 103,434 hours, 24,392 cycles
- System (JASC): 2420 · AC Generation System
- Part: Idg
- Part number: 727792N
- Part serial: A1299
- Condition: Failed
- Location: #1 Eng
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ALL ELEC FAIL ON TAKEOFF RGEN RECOVERED 15 SECS LATER STARTED AP U AND RAN QRH FOR LGEN OFF CHECKED AT GENERATOR AND FOUND T2 TERMINAL OF GENERATOR DISPLAYING SAME READINGS. NEEDS GENERATOR REPLACED. AT THE GATE, PERFORMED BITE CHKOF THE BPCU, ALL THE FAULTS WERE ACCOMPLISHED WIRING CHECKS FIM 24-20 TASK 802 STEP BI FOR REMOVED AND REPLACED #1 IDG UP TO INSTALLATION TESTS.  REF STEPS IDT ITEM.VERIFIED INSTALLATION OF FEEDER CABLE TERMINAL STRIP ON LEFT GEN SYS ONLY, APU, RIGHT AND EXTERNAL POWER SYSTEM HAD "OPEN POR/FDR/GEN" FAULT AND FOUND D2108B PIN B15 RESISTANCE COMPLETED THRU H.(10) OF 757 AMM 24-11-01-424-002.  UPON REMOVAL ONLY.PER ABOVE REFERENCE.(QC079) NO FAULTS. SEE ATTACHED PICTURES FOR LEFT GEN SYSTEM FAULTS. TO GND HIGH AND FLUCTUATING OCASSIONALLY READING OPEN WITH WE CHECKED OLD SCAVENGE FILTER OF IDG.  NO METAL PARTICLES CB C818 PULLED. REF WDM 24-21-11 AND 24-28-11. FOUND. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1839116  SN OFF 1299 GENERATOR, INTE  OFF 19-2420-9-0001 1299 ON 19-2420-9-0001 1078 PERFORMED AC POWER SYSTEM OPS TEST PER AMM 24-22-00-715-001 UP TO STEP I (H) , TEST OK. REMOVED AND REPLACED BPCU PER AMM 24-41-03 FOR PRECAUTIONARY. ROTABLE PARTS CHANGE WAS INDICATED - TT # 1249229  SN OFF 1183 CONTROL, BUS PO  OFF 99-2441-9-0001 1183 ON 99-2441-9-0001 2243
